MAUDE Adverse Event Report: Cook Inc DRAINAGE BAG CONNECTOR CONNECTING TUBE; GCD; Connector, Catheter

Cook Inc DRAINAGE BAG CONNECTOR CONNECTING TUBE; GCD; Connector, Catheter
Model Number G02278
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hair like fiber was seen within the sealed sterile packaging of a drainage bag connector connecting tube.A customer provided photo shows a small hair like fiber within a sealed package.The device did not make patient contact.No adverse effects or additional procedures were reported for this incident.
 
Additional Manufacturer Narrative
G4: pma/510(k) #: exempt h3: device evaluation anticipated but not yet begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
DRAINAGE BAG CONNECTOR CONNECTING TUBE
Common Device Name
GCD; Connector, Catheter
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50897590
Report Number1820334-2026-01000
Device Sequence Number10758671
Product Code GCD
UDI-Device Identifier00827002022782
UDI-Public(01)00827002022782(17)290729(10)17247027
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG02278
Device Catalogue NumberCTU14.0-30-ST
Device Lot Number17247027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown